[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0

Production of Microbial Lipids: I. Development of a Mathematical Model

Sattur, A .P. and Karanth, N. G. (1989) Production of Microbial Lipids: I. Development of a Mathematical Model. Biotechnology and Bioengineering, 34. pp. 863-867.

[img] PDF
Biotechnology and Bioengineering, Vol. 34, Pp. 863-867 (198.pdf - Published Version
Restricted to Registered users only

Download (392kB)

Item Type: Article
Uncontrolled Keywords: Microbial Lipids, mathematical model, response surface methodology
Subjects: 500 Natural Sciences and Mathematics > 07 Life Sciences > 03 Biochemistry & Molecular Biology > 11 Lipid Biochemistry
500 Natural Sciences and Mathematics > 07 Life Sciences > 04 Microbiology
Divisions: Fermentation Technology and Bioengineering
Depositing User: Food Sci. & Technol. Information Services
Date Deposited: 23 May 2016 12:27
Last Modified: 23 May 2016 12:27
URI: http://ir.cftri.com/id/eprint/12207

Actions (login required)

View Item View Item